m+Medelevator.RU
← Поиск публикаций
Eye & contact lens · 2026

Bilateral Vortex Keratopathy in a Patient Receiving Long-Term Ribociclib Therapy.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Guzel Ahmet, Devebacak Ali

Аннотация

We report a case of bilateral vortex keratopathy associated with long-term ribociclib therapy in a 67-year-old woman with metastatic breast cancer. The corneal deposits were identified during routine ophthalmic examination after 4 years of continuous treatment. Slit-lamp biomicroscopy revealed bilateral whorl-like epithelial deposits with a subtle morphological appearance compared with classic amiodarone-associated cornea verticillata. The patient had no history of tamoxifen, amiodarone, or chloroquine use, and there were no clinical features suggestive of Fabry disease. The combined severity of the bilateral cortical cataracts and macular changes associated with dry age-related macular degeneration was considered sufficient to explain the reduced visual acuity, whereas the subtle corneal deposits were not considered visually significant. The patient remained asymptomatic, and systemic therapy was continued without modification. This case suggests that ribociclib-associated vortex keratopathy may be detected after prolonged exposure and remain clinically silent at presentation, highlighting the importance of careful clinical assessment to avoid unnecessary interruption of essential oncologic treatment.